Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I don't want to go back on antidepressants

Posted by morganpmiller on June 23, 2009, at 0:19:46

In reply to Re: I don't want to go back on antidepressants morganpmiller, posted by Amelia_in_StPaul on June 22, 2009, at 11:00:23

>Yeah sorry I didn't read your post carefully before. I would have known why you got off prozac.

I did not get melanoma after Zoloft. I did have atypical cells removed almost a year after and after I had a very stressful mixed episode. I was just saying that if I had known that Zoloft was being studied as a possible treatment for melanoma, that may have influenced me to stay on it. If I knew I had the potential for such a mixed episode, I would have stayed on it as well. At the time I thought I was doing my body a favor by getting off of it. Being that it may have boosted my immune system as well, I'm not so sure that was the case.

Read the post about Stablon, it might be a good option for you. Just sucks you have to take it 3 times a day. At least that is what most do. You can order it online. Someone who may be able tell you a good place to buy some is David Pierce. You can contact him at dave@hedweb.com. I think he has used Stablon before.

I'm not sure why, but it does seem to be normal to experience this early for me.
>
> Prozac has been bad. I ended up with such bad apathy I could barely move. And it has stopped working. I was suicidal while on it, depressed, etc. Adjunct therapy with Wellbutrin had already been tried, worked for awhile, then started giving me panic attacks. Adjunct therapy with abilify is out of the question since prozac inhibits the 2D6 enzyme that I have a mutation from, and abilify needs that 2d6 enzyme to be metabolized. As I said, this is the crux of the problem. IM (intermediate metabolizers) do okay on a drug at a lower dose than normal for awhile, but eventually the drug builds up in their system--the side effects are bad then.
>
> I do know what you mean about going off a med and it being a big mistake. I have been down that road before, but I wasn't taking care of myself to compensate.
>
> Are you saying you got cancer after going of Zoloft??
>
>
> > Maybe stay off medication for at least a few months and see how things go. It is normal for you to be emotional this early. Who knows, in time with all of the right moves, you may be ok. Do you take fish oil? that could help some.
> >
> > Or, start prozac again now if it was working for you, and don't get off it until your life is really good and you are more ready to get off medication.
> >
> > Prozac, unless it is giving you unbearable side effects, is not going to be bad for as long as you take good care of yourself otherwise.
> >
> > I got off zoloft after 8 years, it was one of the biggest mistakes I ever made. If I had only known that antidepressants can boost your immune system(no wonder I never got sick) and zoloft was being investigated as a treatment for melanoma.
> > I just never should have done it. Antidepressants are not all bad.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:morganpmiller thread:902496
URL: http://www.dr-bob.org/babble/20090620/msgs/902697.html